The boundary of the geomagnetic field
Article first published online: 7 DEC 2012
Copyright 1963 by the American Geophysical Union.
Journal of Geophysical Research
Volume 68, Issue 7, pages 1835–1843, 1 April 1963
How to Cite
1963), The boundary of the geomagnetic field, J. Geophys. Res., 68(7), 1835–1843, doi:10.1029/JZ068i007p01835., and (
- Issue published online: 7 DEC 2012
- Article first published online: 7 DEC 2012
- Manuscript Received: 11 SEP 1962
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Type your institution's name in the box below. If your institution is a Wiley customer, it will appear in the list of suggested institutions and you will be able to log in to access content. Some users may also log in directly via OpenAthens.
Please note that there are currently a number of duplicate entries in the list of institutions. We are actively working on fixing this issue and apologize for any inconvenience caused.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!